Jul 24, 2012

A Man Took Propecia For Nine Months And Says It Turned Him Into a Woman?

Like every drug, Propecia has a laundry list of possible side effects. This is definitely NOT on that list . . . but maybe now it should be.

38-year-old William McKee of Tampa, Florida took Propecia for nine months to try to cure his baldness . . . but it TURNED HIM INTO A WOMAN.

Quote, "My rock-hard chest from the gym began to soften, reaching the point where I had noticeable breasts. My shoulders were literally falling into a more feminine position and my hips were loosening and becoming wider."

William also says it gave him an overwhelming urge to CROSS-DRESS . . . so now he goes by Mandi, is separated from his wife, and finds himself attracted to men. The Propecia DIDN'T help his baldness, so he wears a blonde wig.

Propecia DOES inhibit testosterone, which leads to increased estrogen. That makes hair grow . . . but more than two dozen men have sued Merck, the company behind the drug, saying it ruined their sex drives. Merck is fighting those lawsuits.

William didn't take Merck's Propecia, he took a generic version he bought online from India . . . so he can't sue. This is the first case of someone saying Propecia literally turned them female.

No comments: